MAUDE Adverse Event Report: ETHICON INC. VICRYL RAPIDE SUTURE 27"(70CM) 3-0 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL RAPIDE SUTURE 27"(70CM) 3-0 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR416
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that on (b)(6) 2019, it was found in the inventory that there was indication of ¿reverse cutting¿ on the box though the spec of the needle shape is taper point.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device vr416; pdcblje0 number, and no non-conformances were identified.H3 investigation summary: pictures were returned for analysis.Upon visual inspection of the photo there was indication of ¿reverse cutting¿ in japanese language could be observed and no conclusion could be reach as the sample was not returned for analysis.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.An empty opened box and twelve representative samples of product code vr416; pdcblje0 were received for evaluation.During the visual inspection of the opened box, it was found that there was indication of ¿reverse cutting¿ in japanese language and the finished drawing specification of the needle shape is for a taper point needle.The print information of the twelve representative samples were comparison against the finished drawing and the information was confirmed to be correct, the drawing and indication belong to taper point needle.In addition, the packets were opened, and the tip needles was inspected under 10x magnification and were confirmed to pertain to sh needle.According to visual inspection of the box, the packaging labeling identification cause was due to wrong and/or mixed dispenser box.

Brand Name
VICRYL RAPIDE SUTURE 27"(70CM) 3-0 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9306124
Report Number2210968-2019-89805
Device Sequence Number1864104
Product Code GAM
UDI-Device Identifier10705031134645
UDI-Public10705031134645
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue NumberVR416
Device Lot NumberPDCBLJE0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date11/19/2019
Patient Sequence Number1